# SDR AALA20160211005

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 65,489 hours, 32,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Part serial: 3626012
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE WC 0801.  FWD INTERIOR OVERWING EMER EXIT LIGHTS FAILED TO TEST.  REPLACED B5-103 EMER LIGHT POWER SUPPLY IAW AMM 33-53-00, TESTED OK.  THE ACFT WAS NOT GNDED.
